# SDR AWXA9900322

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623073AW
- Condition: Cracked
- Location: L2 Window
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 WINDOW OUTER PANE CRACKED AT ALTITUDE THEN STARTED ARCING, NO PRESS LOSS.  REMOVED AND REPLACED CAPT'S SLIDING WINDOW.  ALSO, REPLACED WINDOW HEAT CONTROL.
